Follow me on Facebook
Follow me on Twitter
Follow me on Instagram
  • Benylin Cold & Flu Day & Night Max Strength Capsules 16caps

Benylin Cold & Flu Day & Night Max Strength Capsules offers you relief of a fever, headache, aches and pains, sore throat or blocked nose.
Benylin Cold & Flu Day & Night Max Strength Capsules help relieve the symptoms of cold & flu including: Aches and pains Headaches Blocked noses Sore throats and fevers The day capsules can also help relieve tiredness and drowsiness.

Directions
How to take Benylin Cold & Flu Day & Night Max Strength Capsules: Swallow whole with water, do not chew. Adults and children over 12 years of age take 2 red/yellow. Day capsules every 4-6 hours during the daytime, as required, followed by 2 dark blue/light blue Night capsules at bedtime. Do not take more than 8 capsules in 24 hours.

Warnings
Caution before taking Benylin Cold & Flu Day & Night Max Strength Capsules: Not recommended for children under 12 years of age. Do not exceed the stated dose. Do not take more than the stated dose shown. If you are Pregnant or breast-feeding ask your Doctor or Pharmacist for advice before taking this medicine. Do not take this medicine if you ever had a bad reaction to any of the ingredients. Always read the enclosed leaflet carefully before use. You should carefully read all product packaging and labels prior to use

Ingredients
Benylin Cold & Flu Day & Night Max Strength Capsules contain: Day Capsule: Paracetamol 500mg, caffeine 25mg and phenylephrine hydrochloride 6.1mg per capsule. Night Capsule: Paracetamol 500mg and phenylephrine hydrochloride 6.1mg per capsule.

Side Effects


Size: 16 capsules

Write a review

Please login or register to review

Benylin Cold & Flu Day & Night Max Strength Capsules 16caps

  • Availability: In Stock
  • £3.61